# SDR UPS99230514

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED AT BS 700 LBL 25 WL 208.  REPLACED SEAT TRACK EXTRUSION FROM BS 690 TO BS 720D+10 PER 727 SRM 53-10-5.
